# SDR SWAA2022052301242

- Difficulty date: April 30, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. REPETITIVE INSP FAULT NUMBER TTG8Q00B6ZES. TEMP REPAIR MISSING. RH WHEEL WELL VAPOR BARRIER HAS A CRACK EXTENDING O/B AND DOWN FROM RBL 31.83 3.5 INCHES LONG 7.5 INCHES FROM THE BOTTOM. MARKED. / [01] REPAIRED PER SRM 57-10-10-1A-2 ON TTG8Q00CD1S5;[02] VERIFIED: REPAIRED PER SRM 57-10-10-1A-2 ON TTG8Q00CD1S5;[03] CORRECTED REPAIR REFERENCE REF. FAULT TTG8Q00CD1S5
